Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 212, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 3, 2016, 5:58 PM CDT for Pierce County, Rolette County, North Dakota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2016, 5:58 PM CDT (22:58 UTC)
- Expired
- Aug 3, 2016, 6:43 PM CDT
- In force
- 45 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 4.0 in
- Wind
- 70.0 mph
Counties Pierce County, ND, Rolette County, ND
The radar
The Minot AFB radar (KMBX), 98 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:00 PM CDT | TSTM WND GST 60 | 2 Ne Mylo, ND | . |
| Aug 3, 6:10 PM CDT | HAIL 1 | 2 Ne Mylo, ND | HAIL ONGOING AT TIME OF REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -522 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WUUS53 KBIS 032258
SVRBIS
NDC069-079-040000-
/O.NEW.KBIS.SV.W.0212.160803T2258Z-160804T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHEASTERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 700 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ROLETTE...OR 13 MILES SOUTH OF ROLLA...MOVING EAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...SOFTBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN ROLETTE AND NORTHEASTERN PIERCE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: SHELL VALLEY...AGATE...NANSON AND MYLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4873 9953 4872 9949 4843 9949 4849 9989
4883 9989 4897 9953
TIME...MOT...LOC 2258Z 268DEG 11KT 4866 9969
TORNADO...POSSIBLE
HAIL...4.00IN
WIND...70MPH
$$
JONES3 follow-up statements
711
WWUS53 KBIS 032312
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM CDT WED AUG 3 2016
NDC069-079-040000-
/O.CON.KBIS.SV.W.0212.000000T0000Z-160804T0000Z/
ROLETTE ND-PIERCE ND-
612 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ROLETTE AND NORTHEASTERN PIERCE COUNTIES...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
ROLETTE...OR 13 MILES SOUTH OF ROLLA...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROLLA...WOLFORD...BELCOURT...MYLO...AGATE AND NANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4873 9953 4872 9949 4843 9949 4850 9982
4882 9983 4891 9953
TIME...MOT...LOC 2312Z 268DEG 11KT 4866 9962
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES579
WWUS53 KBIS 032325
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
625 PM CDT WED AUG 3 2016
NDC069-079-040000-
/O.CON.KBIS.SV.W.0212.000000T0000Z-160804T0000Z/
ROLETTE ND-PIERCE ND-
625 PM CDT WED AUG 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ROLETTE AND NORTHEASTERN PIERCE COUNTIES...
AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BISBEE...OR 17 MILES SOUTH OF ROLLA...MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MYLO AND AGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
LAT...LON 4876 9954 4875 9953 4873 9953 4872 9949
4843 9949 4851 9971 4868 9968 4876 9960
TIME...MOT...LOC 2325Z 290DEG 9KT 4861 9956
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES476
WWUS53 KBIS 032343
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT WED AUG 3 2016
NDC069-079-032353-
/O.CAN.KBIS.SV.W.0212.000000T0000Z-160804T0000Z/
ROLETTE ND-PIERCE ND-
643 PM CDT WED AUG 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROLETTE AND
NORTHEASTERN PIERCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR TOWNER
COUNTY.
LAT...LON 4876 9954 4875 9953 4873 9953 4872 9949
4843 9949 4851 9971 4868 9968 4876 9960
TIME...MOT...LOC 2341Z 268DEG 11KT 4861 9947
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:20 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 3, 3:20 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 320 PM CDT WED AUG 3 2016 .SHORT TERM...(This evening through Thursday) Issued at 244 PM CDT Wed Aug 3 2016 Current surface analysis places low near the intersection of the North Dakota, Montana, and Saskatchewan borders. Cold front now loops down over western North Dakota to the east of a Tioga to Dickinson line while warm front lifts north into southern Saskatchewan/Manitoba. Moisture continues to surge into the area in the wake of the warm front, with a broad swath of 70 degree or higher dewpoints over central and eastern North Dakota. Upper level analysis places upper low sliding along the international border, now located near the Alberta and Saskatchewan border. Variety of waves continue to lift ahead of the low. For late this afternoon into this evening...focal point for robust convection to start will be along and ahead of the aforementioned cold front. Latest high resolution models expect development to start around the 22-23Z timeframe. As has been previously advertised, ahead of the front in the area of high moisture a broad area of unbridled cape values of 3500 j/kg or greater have developed. Deep layer shear will also be on the increase with the gradual advancement of upper low. A potpourri of severe weather will be possible with the greatest threat being large hail given the very strong instability. A tornado or two cannot be ruled out...particularly early in the event when storms are expected to be more isolated. As time goes on, upscale growth is expected as the front pushes eastward forming a line and increasing the damaging wind threat. Storms are expected to be east of the area by late tonight. On Thursday...Surface low pushes from southeastern Manitoba into southern Ontario as cold front slides its way through the midwest. Breezy conditions expected with tightening pressure gradient in the wake of the low, along with cooler conditions. A few showers possible over northern locations in cyclonic flow as the upper low passes to the north and off to the northeast. Quiet weather expected to end the week as weak upper level ridging develops over the area. Temperatures will gradually warm towards average. .LONG TERM...(Sunday through Wednesday) Issued at 244 PM CDT Wed Aug 3 2016 Concern for the long term period is a similar pattern setting up Sunday through Tuesday, as what we are currently seeing in the short term period. That is to say that another closed upper low drops into the far Pacific northwest Sunday. This induces broad ridging into the northern plains with southwest flow aloft once again developing. A lead shortwave trough is expected to push through Sunday night through Monday night producing a good chance for showers and thunderstorms. The ECMWF shows the main upper low will follow, with a path similar to todays short term upper low, which moves into southeast Alberta by 06z Wednesday. Pattern recognition in this scenario suggests we could be looking for another round of severe weather Tuesday night through Wednesday of next week. The GFS is similar to the ECMWF through Tuesday, but then stalls the upper low Wednesday across north central Montana before dropping south into southeast Idaho Thursday. Bottom line is an unsettled pattern with chances for thunderstorms, possibly severe, Monday through Wednesday. Highs will be in the 80s with lows in the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1223 PM CDT Wed Aug 3 2016 Thunderstorms are expected to develop late this afternoon along a north to south orientated line passing through KBIS. Some of these storms may become severe with large hail and damaging wind gusts. The storms will progress east this evening and increase in coverage...affecting the KJMS terminal. Storms should push to the east of the area by late tonight. Localized MVFR cigs will be possible on Thursday, though most areas will remain VFR. && .BIS Watches/Warnings/Advisories... NONE. && SHORT TERM...JJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Aug 3, 3:56 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 356 PM CDT WED AUG 3 2016 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-042100- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 356 PM CDT WED AUG 3 2016 /256 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON NEAR A LINE FROM BOTTINEAU SOUTHWARD TO NEAR THE BISMARCK AND FORT YATES AREAS. THE THUNDERSTORMS WILL THEN MOVE EASTWARD AND ARE LIKELY TO BECOME NUMEROUS THIS EVENING ACROSS THE JAMES RIVER VALLEY. SOME THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. PRIMARY THREATS INCLUDE VERY LARGE HAIL POSSIBLY IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS...AND SOME TORNADOES. LOCALLYHEAVY RAIN ALSO POSSIBLE IN SLOWER MOVING STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT OVER CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY. NDZ001-002-009-010-017-018-031>033-040-041-043-044-042100- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 356 PM CDT WED AUG 3 2016 /256 PM MDT WED AUG 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE OVER PARTS OF THE AREA TODAY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Aug 3, 4:28 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
428 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL RUGBY 48.37N 100.0W
08/03/2016 E1.75 INCH PIERCE ND PUBLIC
PASSED ALONG VIA BROADCAST MEDIA.
&&
MMLocal storm report, Aug 3, 4:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
452 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 SSE THORNE 48.70N 99.91W
08/03/2016 M0.75 INCH ROLETTE ND TRAINED SPOTTER
RAINFALL OF 0.20 INCHES, WIND GUSTING
BRIEFLY TO 50 MPH. THE DURATION OF THE HAIL
EVENT WAS 3 MINUTES.
&&
KSLocal storm report, Aug 3, 5:03 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SW WOLFORD 48.47N 99.75W
08/03/2016 M0.75 INCH PIERCE ND PUBLIC
STANDING WATER IN FIELDS.
&&
KSLocal storm report, Aug 3, 5:10 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
510 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 10 NE BOTTINEAU 48.93N 100.29W
08/03/2016 E1.75 INCH BOTTINEAU ND PUBLIC
PASSED ON VIA BROADCAST MEDIA.
&&
MMLocal storm report, Aug 3, 5:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 WNW ROLETTE 48.67N 99.93W
08/03/2016 E1.00 INCH ROLETTE ND FIRE DEPT/RESCUE
.
&&
MMLocal storm report, Aug 3, 5:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED AUG 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TORNADO 4 SSW AGATE 48.57N 99.53W
08/03/2016 ROLETTE ND TRAINED SPOTTER
TORNADO SEEN VIA SOCIAL MEDIA STREAM AND IS
ONGOING AT TIME OF REPORT. ALSO REPORTED BY
EM.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:46 PM CDT | Special Weather Statement | BIS | Bowman | 44 min |
| Aug 3, 3:54 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 66 min |
| Aug 3, 3:58 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 62 min |
| Aug 3, 4:23 PM CDT | Severe Thunderstorm Warning | BIS | Rolette | 67 min |
| Aug 3, 5:00 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 60 min |
| Aug 3, 5:31 PM CDT | Tornado Warning | BIS | Rolette | 19 min |
| Aug 3, 6:10 PM CDT | Areal Flood Advisory | BIS | Rolette | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.